International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2011 / Article

Retraction | Open Access

Volume 2011 |Article ID 563509 | https://doi.org/10.1155/2011/563509

International Journal of Mathematics and Mathematical Sciences, "Retracted: On Multistep Iterative Scheme for Approximating the Common Fixed Points of Contractive-Like Operators", International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 563509, 1 page, 2011. https://doi.org/10.1155/2011/563509

Retracted: On Multistep Iterative Scheme for Approximating the Common Fixed Points of Contractive-Like Operators

Received21 Dec 2011
Accepted21 Dec 2011
Published31 Dec 2011

This article has been retracted as it is essentially identical in technical content with a previously published paper in Fasciculi Mathematici. The earlier publication is “THE CONVERGENCE OF JUNGCK-TYPE ITERATIVE SCHEMES FOR GENERALIZED CONTRACTIVE-LIKE OPERATORS,” Johnson O. Olaleru and Hudson Akewe, nr. 45 (2010) [1].

References

  1. J. O. Olaleru and H. Akewe, “On multistep iterative scheme for approximating the common fixed points of contractive-like operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 530964, 11 pages, 2010. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2011 International Journal of Mathematics and Mathematical Sciences. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views167
Downloads323
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.